RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 3, Pages 216–260 (Mi aa1248)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Asymptotics of trapped modes and eigenvalues below the continuous spectrum of a waveguide with a thin shielding obstacle

S. A. Nazarov

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg, Russia

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:3, 571–601

Bibliographic databases:

Document Type: Article
Received: 25.01.2010

Citation: S. A. Nazarov, “Asymptotics of trapped modes and eigenvalues below the continuous spectrum of a waveguide with a thin shielding obstacle”, Algebra i Analiz, 23:3 (2011), 216–260; St. Petersburg Math. J., 23:3 (2012), 571–601

Citation in format AMSBIB
\Bibitem{Naz11}
\by S.~A.~Nazarov
\paper Asymptotics of trapped modes and eigenvalues below the continuous spectrum of a~waveguide with a~thin shielding obstacle
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 3
\pages 216--260
\mathnet{http://mi.mathnet.ru/aa1248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2896170}
\zmath{https://zbmath.org/?q=an:1251.35055}
\elib{http://elibrary.ru/item.asp?id=20730121}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 3
\pages 571--601
\crossref{https://doi.org/10.1090/S1061-0022-2012-01209-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304073500008}
\elib{http://elibrary.ru/item.asp?id=20488493}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871411896}


Linking options:
  • http://mi.mathnet.ru/eng/aa1248
  • http://mi.mathnet.ru/eng/aa/v23/i3/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nazarov S.A., “Waves trapped by a thin curved screen in a waveguide with rigid walls”, Acoust. Phys., 58:6 (2012), 633–641  crossref  adsnasa  isi  isi  elib  elib  scopus
    2. S. A. Nazarov, “Asymptotics of eigenvalues of the Dirichlet problem in a skewed $\mathcal{T}$-shaped waveguide”, Comput. Math. Math. Phys., 54:5 (2014), 793–814  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:217
    Full text:44
    References:37
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019